# SDR ORJA98193

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Malfunctioned
- Location: Tail Compt
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FROM RENO, AIR TURNBACK TO RENO, TAIL COMPT TEMP HIGH LIGHT CAME ON AFTER TAKEOFF.  STAYED ON FOR 3 MINUTES.  WENT OUT ON FIRST POWER REDUCTION.  RAN ENGINES NR 1 AND NR 2 AND APU AT TAKEOFF POWER 3 TIMES.  COULD NOT DUPLICATE TAIL TEMP HIGH LIGHT AT THIS TIME.  SYSTEM OPS CHECKS NORMAL, AND NO LEAKS NOTED.  (M)
